Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 9, 2013, 6:20 PM EDT for Summit County, Ohio. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2013, 6:20 PM EDT (22:20 UTC)
- Expired
- Jul 9, 2013, 7:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Summit County, OH
The radar
The Cleveland radar (KCLE), 30 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS51 KCLE 092220
SVRCLE
OHC153-092315-
/O.NEW.KCLE.SV.W.0124.130709T2220Z-130709T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 715 PM EDT
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF CUYAHOGA FALLS...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUYAHOGA FALLS...
MACEDONIA...
HUDSON...
TWINSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4127 8168 4128 8156 4133 8159 4135 8159
4135 8139 4112 8139 4111 8168
TIME...MOT...LOC 2220Z 246DEG 19KT 4123 8165
$$
LAPLANTE1 follow-up statement
757
WWUS51 KCLE 092311
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT TUE JUL 9 2013
OHC153-092321-
/O.EXP.KCLE.SV.W.0124.000000T0000Z-130709T2315Z/
SUMMIT OH-
711 PM EDT TUE JUL 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMMIT COUNTY EXPIRES
AT 715 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4127 8168 4128 8156 4133 8159 4135 8159
4135 8139 4112 8139 4111 8168
TIME...MOT...LOC 2311Z 246DEG 19KT 4134 8132
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:20 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 9, 6:20 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT TUE JUL 9 2013
.SYNOPSIS...
THE WEATHER WILL REMAIN UNSETTLED WITH A VERY MOIST AIRMASS IN PLACE
ACROSS THE UPPER OHIO VALLEY AHEAD OF A COLD FRONT THAT WILL
TRAVERSE THE AREA ON WEDNESDAY. A DRIER AND MORE STABLE AIRMASS WILL
ARRIVE AS HIGH PRESSURE BUILDS EAST ACROSS THE GREAT LAKES FROM
THURSDAY THROUGH SATURDAY BEFORE SHIFTING EAST TO THE MID-ATLANTIC
INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
FOR 630 PM UPDATE...HAVE MOVED HIGHER POPS FURTHER ENE AS CURRENT
CONVECTION REMAINS AHEAD OF HRRR/RUC PROJECTIONS. EVEN THROUGH
LOCALLY HEAVIER RAINS WILL GET OUT FURTHER EAST THAN THEN FLASH
FLOOD WATCH...THIS AREA FURTHER EAST HAS NOT HAD AS MUCH RAIN OVER
THE PAST FEW DAYS ON AVERAGE. ALSO...FOCUS SHOULD SHIFT BACK TO THE
WEST AND SW AS THE NIGHT PROGRESSES.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THERE IS JUST A LINGERING SMALL CHANCE OF RAIN EARLY WEDNESDAY
EVENING IN THE EAST AND THEN DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS COOLER AND MUCH LESS HUMID AIR OVERSPREADS THE REGION.
THE COLD FRONT WILL BE EXITING THE REGION EARLY IN THE PERIOD AND
THEN HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION. HAVE
LOWERED TEMPERATURES SLIGHTLY BELOW MAV AND EXTENDED MOS GUIDANCE
ESPECIALLY NEAR LAKE ERIE AS A COOLER ONSHORE FLOW WILL PREVAIL.
HAVE LOWERED OVERNIGHT TEMPERATURES IN THE NORMALLY COOLER INLAND
LOCATIONS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. SATURDAY
AND SUNDAY WILL BE COMFORTABLE WITH SEASONABLE TEMPERATURES. THE
SURFACE RIDGE WILL SLIDE OFF TO THE EAST BY LATE SUNDAY. THIS WILL
ALLOW INCREASING MOISTURE AND WARMTH. SURFACE DEWPOINTS WILL CREEP
BACK INTO THE MIDDLE 60S ON MONDAY AND TUESDAY WITH HIGHS INTO THE
UPPER 80S.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
STARTING TO SEE NEW DEVELOPMENT IN THE SOUTH. IT WILL BE AN ACTIVE
PERIOD WITH SHOWERS AND STORMS POSSIBLE AT ABOUT ANY TIME. THINK
THERE WILL BE A WAVE OF STORMS LATER THIS AFTERNOON AND EVENING
AND THEN STEADIER PRECIP OVERNIGHT. AS HAS BEEN THE CASE...EXACT
TIMING AND DURATION OF STORMS IS TOUGH TO PIN POINT. EXPECT CIGS
TO REBOUND TO VFR ALL AREAS THIS AFTERNOON AND THEN DIP BACK TO
MVFR WITH ANY OF THE STRONGER STORMS. WIDESPREAD MVFR AND POSSIBLY
IFR IS POSSIBLE OVERNIGHT. S TO SW FLOW WILL CONTINUE EXPECT IN
THE OUTFLOW.
.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY NIGHT.
&&
.MARINE...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND EVENING. UNTIL THEN S TO SW FLOW WILL CONTINUE. THE FLOW WILL
BECOME NW BEHIND THE FRONT BUT DON'T THINK SPEEDS WILL GET STRONG
ENOUGH TO GET SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL THEN BUILD
OVER THE REGION FOR THE END OF THE WEEK. NORTHERLY FLOW WILL BECOME
EASTERLY ON SATURDAY AS THE HIGH PASSES TO THE NORTH. THE FLOW WILL
EVENTUALLY BECOME S TO SE ON SUNDAY AS THE SURFACE RIDGE PUSHES JUST
TO THE EAST OF THE LAKE. FOR THE MOST PART SPEEDS WILL BE UNDER 15
KNOTS THE ENTIRE PERIOD. STRONG STORMS ARE LIKELY ON THE LAKE
TONIGHT AND WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ003-006>009-
017>019-027>030-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/ADAMS
SHORT TERM...LAPLANTE
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Jul 9, 4:09 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 409 PM EDT TUE JUL 9 2013 OHZ010>014-020>023-031>033-089-PAZ001>003-102015- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 409 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE BACK INTO THE AREA FROM THE WEST OVERNIGHT BRINGING ANOTHER ROUND OF RAIN. SHOWERS AND THUNDERSTORMS WILL BE HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT...AND LOCALIZED FLOODING IS POSSIBLE. RAINFALL AMOUNT MAY EXCEED ONE INCH BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH WEDNESDAY EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. OHZ003-006>009-017>019-027>030-036>038-047-102015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX- 409 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL BE HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT...AND MAY QUICKLY PRODUCE FLOODING. SOILS ARE ALREADY SATURATED IN MANY AREAS WITH CREEKS AND RIVERS RUNNING WITH INCREASED FLOW. RAINFALL AMOUNT MAY EXCEED ONE AND A HALF INCHES OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...TRAINING OF STORMS IS POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. RAINFALL THROUGH WEDNESDAY EVENING MAY EXCEED 2 INCHES IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... IS NOT EXPECTED BUT REPORTS OF FLOODING AND SEVERE WEATHER ARE APPRECIATED. LEZ061-142>149-162>169-102015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 409 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE ST ROMS WILL BE POSSIBLE ON WESTERN LAKE ERIE TONIGHT. THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA WEDNESDAY ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 9, 12:42 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1242 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD MANSFIELD 40.76N 82.53W
07/09/2013 RICHLAND OH BROADCAST MEDIA
WIDESPREAD FLOODING ON THE NORTH SIDE OF MANSFIELD.
FLOWING WATER OVER TWO FEET DEEP REPORTED ON SOME ROADS.
SEVERAL PEOPLE HAD TO BE RESCUED FROM THEIR VEHICLES.
WATER INTO THE FIRST FLOORS OF BUILDINGS. POST OFFICE
PARTIALLY UNDER WATER.
0700 AM FLOOD SHELBY 40.88N 82.66W
07/09/2013 RICHLAND OH EMERGENCY MNGR
BLACK FORK OF THE MOHICAN RIVER OUT OF ITS BANKS IN
DOWNTOWN SHELBY. MAIN STREET CLOSED AND THE FIRE
DEPARTMENT EVACUATED BECAUSE OF FLOODING. NUMEROUS HOMES
SUSTAINED WATER DAMAGE.
0700 AM FLOOD CRESTLINE 40.79N 82.74W
07/09/2013 CRAWFORD OH EMERGENCY MNGR
WIDESPREAD FLOODING IN CRESTLINE. SIX HOMES AND ONE
BUSINESS ALONG FRONT STREET HAD FLOOD WATERS ON THE FIRST
FLOOR. SEVERAL STREETS CLOSED.
0800 AM HEAVY RAIN 2 N MANSFIELD 40.79N 82.53W
07/09/2013 M0.00 INCH RICHLAND OH ASOS
2.42 INCHES OF RAIN MEASURED OVERNIGHT BY AN AUTOMATED
SENSOR AT MANSFIELD LAHM AIRPORT.
0800 AM FLOOD GALION 40.73N 82.79W
07/09/2013 CRAWFORD OH EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED IN GALION. A HOUSE ON
OLENTANGY COURT HAD FIRST FLOOR FLOODING.
&&
KUBINALocal storm report, Jul 9, 1:28 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLOOD BELLVILLE 40.62N 82.51W
07/09/2013 RICHLAND OH EMERGENCY MNGR
MOST OF THE BUSINESSES NEAR THE CLEAR FORK HAVE EVACUATED
DOWNTOWN. 6 HOMES FLOODED. STATE ROUTE 13 FLOODED AND
CLOSED.
&&
SJAMISONLocal storm report, Jul 9, 3:06 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD BUCYRUS 40.80N 82.97W
07/09/2013 CRAWFORD OH EMERGENCY MNGR
TRAILER PARK ON W MANSFIELD STREET EVACUATED AS FLOOD
WATERS INUNDATE THE DRIVEWAY.STATE ROUTE 4 NEAR THE
HOSPITAL INUNDATED. WATER TREATMENT PLANT GROUNDS
INUNDATED.
0440 AM FLOOD MOUNT GILEAD 40.55N 82.84W
07/09/2013 MORROW OH EMERGENCY MNGR
60 PEOPLE EVACUATED FROM APARTMENTS, 3 FROM TRAILERS AS
FLOOD WATERS RISE. 8 APARTMENTS FLOODED WITH A FEW INCHES
OF WATER. FAIRGROUNDS FLOODED.
&&
SJAMISONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:45 PM EDT | Areal Flood Advisory | CLE | Ashland, Richland | 3 hr |
| Jul 8, 9:07 PM EDT | Tornado Warning | CLE | Seneca | 23 min |
| Jul 8, 9:24 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Jul 8, 9:47 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 6 hr |
| Jul 8, 10:08 PM EDT | River Flood Warning | CLE | Marion | 71 hr |
| Jul 8, 10:33 PM EDT | River Flood Warning | CLE | Marion | 6 days |
| Jul 8, 11:00 PM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Knox, Marion, Morrow, Richland and 3 more | 8 hr |
| Jul 8, 11:33 PM EDT | Areal Flood Warning | CLE | Ashland, Richland | 8 hr |
| Jul 8, 11:55 PM EDT | River Flood Warning | CLE | Lake | 2 hr |
| Jul 9, 3:32 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 6 hr |
| Jul 9, 6:20 AM EDT | River Flood Warning | CLE | Erie, Huron | 13 hr |
| Jul 9, 6:59 AM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Knox, Marion, Morrow, Wyandot | 18 hr |
| Jul 9, 7:29 AM EDT | Areal Flood Warning | CLE | Ashland, Richland | 10 hr |
| Jul 9, 9:24 AM EDT | Areal Flood Warning | CLE | Holmes | 8 hr |
| Jul 9, 10:06 AM EDT | River Flood Warning | CLE | Seneca | 5 days |
| Jul 9, 12:14 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 32 hr |
| Jul 9, 5:21 PM EDT | Flash Flood Warning | CLE | Ashland, Knox, Morrow, Richland | 12 hr |
| Jul 9, 5:31 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 55 min |
| Jul 9, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 54 min |
| Jul 9, 6:13 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 9, 6:46 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 4 hr |
| Jul 9, 6:54 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Richland | 10 hr |
| Jul 9, 7:26 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 49 min |
| Jul 9, 7:41 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 64 min |
| Jul 9, 7:54 PM EDT | Flash Flood Warning | CLE | Marion, Morrow, Wyandot | 9 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.